# SDR 0500285521

- Difficulty date: February 2, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 59,174 hours, 25,038 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CORROSION ON SEAT TRACK AT BS 378 LBL 25.  REPAIRED PER EA 55-202113.
